# SDR SWAA2021051229675

- Difficulty date: November 12, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD SKATE ANGLE IS WOEN OUT OF LIMITS / REMOVED AND REPLACED DAMAGED SKATE ANGLE PER SRM 51-40-02; RESTORED INTERIOR FINISH PER AMM 51-21-99.
